# SDR SWIA20230610

- Difficulty date: June 10, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH BOTH HINGE ARMS ARE WORN IN HINGE RADIUS AREA (MARKED)     (C-CHECK RO 8/31/2023)    BLENDED -OUT WORN IN HINGE RADIUS AREA ON CREW ESCAPE HATCH BOTH HINGE ARMS REF CRJ700 SRM 51-12-00-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, AND SKYWEST M-337. COMPLIED WITH REPAIR PER REO 670-52-22-016 REV-- DATED 2023-06-26
